# SDR ALG2001F00016

- Difficulty date: July 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250B*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR AD INSPECTION FOUND DISC PACK CRACKED.  RECOMMENDATION TO PREVENT RECURRENCE:  ALLOW TAIL ROTOR DRIVE TO FLOAT SO DISC PACKS DO NOT FLEX AS MUCH OR AS OFTEN.
